MathSciNet Relay Station
MathSciNet bibliographic data
MR1320489 30C45
Aouf, M. K.; Hossen, H. M. Meromorphic starlike functions of order $\alpha$ with alternating coefficients. Rend. Sem. Mat. Univ. Padova 92 (1994), 221–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement